# SDR SIMA20160310005

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 35,956 hours, 32,615 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN COVE LIGHTS WILL NOT TURN ON.  FLIGHT ATTENDANT SMELLED SOMETHING.  R & R WITH SERVICEABLE SIDEWALL LIGHT CONTROL MODULE IAW AMM 33 21 01.  OPERATIONS CHECKED OK.
